MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM DISTAL FEMORAL FRACTURE SYSTEM; ANTHEM TI LATERAL BROAD DISTAL FEMUR PLATE, RIGHT, 23 HOLE, 331MM

GLOBUS MEDICAL, INC. ANTHEM DISTAL FEMORAL FRACTURE SYSTEM; ANTHEM TI LATERAL BROAD DISTAL FEMUR PLATE, RIGHT, 23 HOLE, 331MM
Model Number 1195.4223
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation of the plate indicates that the plate fracture was likely a result of fatigue failure.Microscopic imaging of the beachmarks, beachmarks which are marks indicative of fatigue failure, were visible originating from the top surface of the plate at the hole location where the plate fractured.It is known that the patient was obese, which is a contraindication for the anthem distal femur plates.This risk fracture may have contributed to the plate fracture; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that there was a revision surgery to replace an anthem ti lateral broad distal femur plate that was found broken post operatively.

Brand Name
ANTHEM DISTAL FEMORAL FRACTURE SYSTEM
Common Device Name
ANTHEM TI LATERAL BROAD DISTAL FEMUR PLATE, RIGHT, 23 HOLE, 331MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834284
Report Number3004142400-2023-00080
Device Sequence Number15313181
Product Code HRS
UDI-Device Identifier00193982456498
UDI-Public00193982456498
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1195.4223
Device Lot NumberSXA018ED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight81 KG
Patient RaceWhite